# SDR VNAA2015012500031

- Difficulty date: January 25, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 25,701 hours, 25,870 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Loose
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW REPORTED STABILIZER TRIM DISCONNECTED AND WOULD NOT RESET.  CREW RETURNED TO FIELD AND LANDED SAFELY.  MAINTENANCE TROUBLESHOT, INSPECTED YOKE TRIM DISCONNECT SWITCHES AND FOUND LOOSE WIRE ON CAPTAIN’S DISCONNECT SWITCH. MAINTENANCE RESOLDERED WIRE TO DISCONNECT SWITCH AND PERFORMED CHECKS IAW AMM. ACFT RELEASED FOR SERVICE.
